RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 597–604 (Mi mz7882)  

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975

A method for approximating functions of several variables

A. A. Kivinukk

Tallinn Polytechnic Institute

Full text: PDF file (400 kB)

English version:
Mathematical Notes, 1976, 20:4, 891–895

Bibliographic databases:

UDC: 517.5
Received: 19.02.1976

Citation: A. A. Kivinukk, “A method for approximating functions of several variables”, Mat. Zametki, 20:4 (1976), 597–604; Math. Notes, 20:4 (1976), 891–895

Citation in format AMSBIB
\Bibitem{Kiv76}
\by A.~A.~Kivinukk
\paper A~method for approximating functions of several variables
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 597--604
\mathnet{http://mi.mathnet.ru/mz7882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481922}
\zmath{https://zbmath.org/?q=an:0351.42002}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 891--895
\crossref{https://doi.org/10.1007/BF01098909}


Linking options:
  • http://mi.mathnet.ru/eng/mz7882
  • http://mi.mathnet.ru/eng/mz/v20/i4/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:85
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019